# SDR SWAA2024071691143

- Difficulty date: May 29, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5200 · Doors
- Part: Access Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER EDGE ACCESS PANEL 211B AT CONTROL CABIN 2024-345710<[01] REPAIRED LOWER EDGE ACCESS PANEL 211B AT CONTROL CABIN IAW B737-700 AMM 25-00-00-340-801 PROCEDURE 8.E MEASURED DAMAGE AREA IS (24IN2) TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N A23218437; DUE DATE 14-FEB-25.;[02] REPAIRED LOWER EDGE ACCESS PANEL 211B AT CONTROL CABIN IAW B737-700 AMM 25-00-00-340-801 PROCEDURE 8.E MEASURED DAMAGE AREA IS (24IN2) TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N A23218437; DUE DATE 14-FEB-25. COMPLETED TASK.
